Alert archive / Idaho / Wind Chill Warnings in 2014

Wind Chill Warning 3, NWS Pocatello, ID

December 29, 2014

NWS Pocatello, ID issued this wind chill warning at Dec 29, 2014, 3:06 AM MST. It took effect at Dec 29, 2014, 5:00 PM MST. It was in force for 43 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 29, 2014, 3:06 AM MST (10:06 UTC)
In effect from
Dec 29, 2014, 5:00 PM MST
Expired
Dec 31, 2014, 12:00 PM MST
In force
43 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WWUS45 KPIH 291006
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
306 AM MST MON DEC 29 2014

IDZ019-292200-
/O.NEW.KPIH.WC.W.0003.141230T0000Z-141230T1800Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL...
PINE CREEK PASS
306 AM MST MON DEC 29 2014

...WIND CHILL WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM
MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM
MST TUESDAY. 

* WIND CHILL VALUES...MINUS 20 TO MINUS 40. 

* LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...ST.
  ANTHONY...ASHTON...EDIE RANCH...MONIDA PASS. 

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO THE QUICK
  ONSET OF FROSTBITE OR HYPOTHERMIA...LEADING TO SERIOUS INJURY OR
  DEATH. THIS CAN INCLUDE PETS OR LIVESTOCK LEFT OUTSIDE AND
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

IDZ020-021-025-032-292200-
/O.NEW.KPIH.WC.W.0003.141230T0500Z-141230T1800Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
WASATCH MOUNTAINS/IDAHO PORTION-LOST RIVER/PAHSIMEROI-
INCLUDING THE LOCATIONS OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...BLACKFOOT...PARIS...ARCO...
MACKAY
306 AM MST MON DEC 29 2014

...WIND CHILL WARNING IN EFFECT FROM 10 PM THIS EVENING TO 11 AM
MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM MST
TUESDAY. 

* WIND CHILL VALUES...MINUS 20 TO MINUS 40. 

* LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY...INL...
  BLACKFOOT...ARCO...MACKAY...BEAR LAKE...MONTPELIER.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO THE QUICK
  ONSET OF FROSTBITE OR HYPOTHERMIA...LEADING TO SERIOUS INJURY OR
  DEATH. THIS CAN INCLUDE PETS OR LIVESTOCK LEFT OUTSIDE AND
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
5 follow-up statements
682 
WWUS45 KPIH 292021
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
121 PM MST MON DEC 29 2014

IDZ019-301100-
/O.EXT.KPIH.WC.W.0003.141230T0000Z-141230T1900Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL...
PINE CREEK PASS
121 PM MST MON DEC 29 2014

...WIND CHILL WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
NOON MST TUESDAY...

THE WIND CHILL WARNING IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON
TO NOON MST TUESDAY. 

* WIND CHILL VALUES...MINUS 20 TO MINUS 40.

* LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...ST.
  ANTHONY...ASHTON...MONIDA PASS.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO THE QUICK
  ONSET OF FROSTBITE OR HYPOTHERMIA...AND POTENTIAL INJURY OR
  DEATH. THIS CAN INCLUDE PETS OR LIVESTOCK LEFT OUTSIDE AND
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

IDZ020-021-025-032-301100-
/O.EXT.KPIH.WC.W.0003.141230T0500Z-141230T1900Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
WASATCH MOUNTAINS/IDAHO PORTION-LOST RIVER/PAHSIMEROI-
INCLUDING THE LOCATIONS OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...BLACKFOOT...PARIS...ARCO...
MACKAY
121 PM MST MON DEC 29 2014

...WIND CHILL WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO
NOON MST TUESDAY...

THE WIND CHILL WARNING IS NOW IN EFFECT FROM 10 PM THIS EVENING
TO NOON MST TUESDAY. 

* WIND CHILL VALUES...MINUS 20 TO MINUS 40.

* LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY...INL... 
  BLACKFOOT...ARCO...MACKAY...BEAR LAKE...MONTPELIER.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO THE QUICK
  ONSET OF FROSTBITE OR HYPOTHERMIA...AND POTENTIAL INJURY OR
  DEATH. THIS CAN INCLUDE PETS OR LIVESTOCK LEFT OUTSIDE AND
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
328 
WWUS45 KPIH 300923
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
223 AM MST TUE DEC 30 2014

IDZ019-301900-
/O.CON.KPIH.WC.W.0003.000000T0000Z-141230T1900Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL...
PINE CREEK PASS
223 AM MST TUE DEC 30 2014

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. 

* WIND CHILL VALUES...MINUS 20 TO MINUS 40.

* LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...ST. 
  ANTHONY...ASHTON...MONIDA PASS.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO THE QUICK 
  ONSET OF FROSTBITE OR HYPOTHERMIA...AND POTENTIAL INJURY OR 
  DEATH. THIS CAN INCLUDE PETS OR LIVESTOCK LEFT OUTSIDE AND 
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

IDZ020-021-025-032-301900-
/O.CON.KPIH.WC.W.0003.000000T0000Z-141230T1900Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
WASATCH MOUNTAINS/IDAHO PORTION-LOST RIVER/PAHSIMEROI-
INCLUDING THE LOCATIONS OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...BLACKFOOT...PARIS...ARCO...
MACKAY
223 AM MST TUE DEC 30 2014

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. 

* WIND CHILL VALUES...MINUS 20 TO MINUS 40.

* LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY...INL... 
  BLACKFOOT...ARCO...MACKAY...BEAR LAKE...MONTPELIER.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO THE QUICK 
  ONSET OF FROSTBITE OR HYPOTHERMIA...AND POTENTIAL INJURY OR 
  DEATH. THIS CAN INCLUDE PETS OR LIVESTOCK LEFT OUTSIDE AND 
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
723 
WWUS45 KPIH 301903
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1203 PM MST TUE DEC 30 2014

IDZ020-021-025-032-302015-
/O.EXP.KPIH.WC.W.0003.000000T0000Z-141230T1900Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
WASATCH MOUNTAINS/IDAHO PORTION-LOST RIVER/PAHSIMEROI-
INCLUDING THE LOCATIONS OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...BLACKFOOT...PARIS...ARCO...
MACKAY
1203 PM MST TUE DEC 30 2014

...WIND CHILL WARNING WILL EXPIRE AT NOON MST TODAY...

THE WIND CHILL WARNING WILL EXPIRE AT NOON MST TODAY AS WIND
CHILL TEMPERATURES HAVE WARMED TO AROUND 15 BELOW IN THE UPPER
SNAKE RIVER PLAIN AND BEAR LAKE REGION EARLY THIS AFTERNOON.

$$

IDZ019-311100-
/O.EXT.KPIH.WC.W.0003.000000T0000Z-141231T1800Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL...
PINE CREEK PASS
1203 PM MST TUE DEC 30 2014

...WIND CHILL WARNING NOW IN EFFECT UNTIL 11 AM MST WEDNESDAY...

THE WIND CHILL WARNING IS NOW IN EFFECT UNTIL 11 AM MST
WEDNESDAY. 

* WIND CHILL VALUES...MINUS 20 TO MINUS 40.

* LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...ST. 
  ANTHONY...ASHTON...MONIDA PASS.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO THE QUICK
  ONSET OF FROSTBITE OR HYPOTHERMIA...AND CAN LEAD TO INJURY OR
  DEATH IF NOT PREPARED. UNPROTECTED PETS AND LIVESTOCK CAN ALSO
  BE IMPACTED WITH TEMPERATURES THIS COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
976 
WWUS45 KPIH 302041
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
141 PM MST TUE DEC 30 2014

IDZ020-021-032-311900-
/O.EXB.KPIH.WC.W.0003.141231T0300Z-141231T1900Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
LOST RIVER/PAHSIMEROI-
INCLUDING THE LOCATIONS OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...BLACKFOOT...ARCO...MACKAY
141 PM MST TUE DEC 30 2014

...WIND CHILL WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON
MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST
WEDNESDAY. 

* WIND CHILL VALUES...MINUS 20 TO MINUS 30.

* LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY...INL...
  BLACKFOOT...FORT HALL...ARCO...MACKAY.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO FROSTBITE OR
  HYPOTHERMIA POTENTIALLY RESULTING IN INJURY OR DEATH. UNPROTECTED
  PETS AND LIVESTOCK CAN ALSO BE IMPACTED WITH TEMPERATURES THIS
  COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

IDZ019-311900-
/O.EXT.KPIH.WC.W.0003.000000T0000Z-141231T1900Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL...
PINE CREEK PASS
141 PM MST TUE DEC 30 2014

...WIND CHILL WARNING NOW IN EFFECT UNTIL NOON MST WEDNESDAY...

THE WIND CHILL WARNING IS NOW IN EFFECT UNTIL NOON MST WEDNESDAY.

* WIND CHILL VALUES...MINUS 20 TO MINUS 40.

* LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...ST. 
  ANTHONY...ASHTON...MONIDA PASS.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO FROSTBITE OR
  HYPOTHERMIA POTENTIALLY LEADING TO INJURY OR DEATH. UNPROTECTED
  PETS AND LIVESTOCK CAN ALSO BE IMPACTED WITH TEMPERATURES THIS
  COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
595 
WWUS45 KPIH 311852
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1152 AM MST WED DEC 31 2014


IDZ019-312000-
/O.EXP.KPIH.WC.W.0003.000000T0000Z-141231T1900Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL...
PINE CREEK PASS
1152 AM MST WED DEC 31 2014

...WIND CHILL WARNING WILL EXPIRE AT NOON MST TODAY...

THE WIND CHILL WARNING WILL BE ALLOWED TO EXPIRE AT NOON MST
TODAY.

$$

IDZ020-021-032-312000-
/O.EXP.KPIH.WC.W.0003.000000T0000Z-141231T1900Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
LOST RIVER/PAHSIMEROI-
INCLUDING THE LOCATIONS OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...BLACKFOOT...ARCO...MACKAY
1152 AM MST WED DEC 31 2014

...WIND CHILL WARNING WILL EXPIRE AT NOON MST TODAY...

THE WIND CHILL WARNING WILL BE ALLOWED TO EXPIRE AT NOON MST
TODAY.

$$

HTTP://WEATHER.GOV/POCATELLO

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind chill warning went out at Dec 28, 5:19 PM MST, 9 hours 47 minutes earlier.

Area forecast discussion, Dec 28, 5:19 PM MST, 9 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
519 PM MST SUN DEC 28 2014

.UPDATE...SNOW HAS ABATED AND FURTHER ACCUMULATIONS ACROSS THE
SOUTHEAST HIGHLANDS SHOULD BE LIGHT FOR THE REST OF THE EVENING.
HAVE THEREFORE DISCONTINUED THE WINTER HEADLINES OVER OUR
SOUTHEASTERN ZONES.  HINSBERGER
&&

.PREV DISCUSSION... /ISSUED 153 PM MST SUN DEC 28 2014/

SHORT TERM...TONIGHT THROUGH WEDNESDAY. MAIN TROUGH AXIS HAS DUG
WELL INTO NEVADA THIS AFTERNOON. SECONDARY SHORTWAVE ALONG
IDAHO/WYOMING BORDER HELPING TO INDUCE BAND OF WRAP AROUND
SNOWFALL ALONG THE WYOMING BORDER. THIRD SHORTWAVE DROPPING
THROUGH PANHANDLE PRODUCING MAINLY ISOLATED SNOW SHOWERS OVER
PORTIONS OF THE CENTRAL MTNS. FEEL CONFIDENT IN DROPPING ALL
HEADLINES WHERE SNOW HAS ENDED...MAINTAINING WARNING FOR 23/25 AND
ADVISORY FOR 24. WARNING MAY BE TOO STRONG AT THIS POINT SINCE
BAND IS WEAKENING AND STRONG WINDS/LARGE AREAS OF BLOWING SNOW
HAVE FAILED TO MATERIALIZE IN THE EASTERN HIGHLANDS.
HOWEVER...FEEL THAT THE SNOW BAND WILL BE DONE BY 00Z AND NEXT
SHIFT CAN CANCEL EARLY. SHOWERS FROM PANHANDLE FEATURE STILL
EXPECTED TO WORK ACROSS REMAINDER OF REGION BUT QPF AMOUNTS SHOULD
REMAIN VERY LIGHT. HRRR/RAP STILL TRYING TO DEVELOP SOME VERSION
OF A CONVERGENCE EVENT BUT LOSS OF 700MB FLOW MAKES THIS HARDER TO
DEFINE. FEEL THIS MAY BE MORE OF AN AFFECT OF THE BEGINNING OF THE
ARCTIC PUSH DROPPING INTO A NEARLY SATURATED AIR MASS. HAVE
WEAKENED THE QPF/SNOW FCST INTO TONIGHT BUT HAVE LITTLE CONFIDENCE
IN PLACEMENT OF SNOW SHOWERS AND RESULTING SNOW AMOUNTS. COLD AIR
MASS SETTING UP OVERNIGHT WITH NORTHERLY GRADIENT. TEMPS START TO
DROP SHARPLY PARTICULARLY IN THE NORTHEAST CORNER OVER FRESH SNOW.
WINDS RELATIVELY LIGHT TONIGHT SO DO NOT EXPECT A WINDCHILL
HEADLINE AT THIS TIME. UPPER LOW DEEPENS OVER NORTHERN NEVADA THRU
THE DAY MONDAY WITH SHARP REINFORCING SHORTWAVE DROPPING THROUGH
THE PACNW. COULD CONTINUE TO SEE LIGHT SNOW SHOWERS BUT AGAIN
LITTLE CONFIDENCE IN PLACEMENT OR AMOUNTS. GIVEN WEAK CONVECTIVE
NATURE IN ABSENCE OF ADDITIONAL DYNAMICS...KEPT AMOUNTS LOW.
COLD ARCTIC AIR CONTINUES TO SPILL INTO THE REGION OVER THE
DIVIDE...AND SFC GRADIENT TIGHTENS UP AS WELL. COMBINATION WILL
LIKELY BE ENOUGH FOR WIND CHILL HEADLINE MONDAY NIGHT INTO
TUESDAY. UPPER LOW SAGS TOWARD VEGAS LEAVING VERY COLD NORTHEAST
FLOW IN PLACE OVER EASTERN IDAHO THROUGH REMAINDER OF SHORT TERM.
TEMPS REMAIN QUITE COLD WITH MOST PLACES SEEING SUBZERO LOWS
HEADING INTO MID WEEK. WOULD NOT BE SURPRISED TO SEE A FEW OF THE
NORMALLY COLDER LOCATIONS SUCH AS STANLEY/ISLAND PARK/COPPER BASIN
SEE SUBZERO HIGHS BY MID WEEK. HAVE PUSHED ALL TEMPS DOWN AS
GUIDANCE CONTINUES TO TREND COLDER. DMH

LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY.
GFS AND EUROPEAN MODELS START TO DIVERGE LATE IN THE WEEK INTO THE
WEEKEND.  EUROPEAN STAYS COMPLETELY DRY WITH UPPER RIDGE JUST TO
WEST WHILE GFS BRINGS IN PRECIPITATION WITH NORTHERN SYSTEM FRIDAY
THROUGH SUNDAY.   FOR NOW KEPT SOME LIGHT SNOW IN GRIDS FRIDAY
THROUGH SUNDAY AND DID NOT BUY OFF ON THE COMPLETELY DRY EUROPEAN
SOLUTION.  TEMPERATURES SHOULD MODERATE TO NEAR SEASONAL NORMAL HIGH
TEMPERATURES BY SATURDAY WITH SNAKE RIVER PLAIN LIKELY IN INVERSION
CONDITIONS THURSDAY AND FRIDAY.
GK

AVIATION...SNOW HAS ENDED AT TAF SITES THIS AFTERNOON.  EXPECT
SOME MVFR AND IFR CEILINGS TO PERSIST AT IDA AND PIH AND RETURN TO
BYI OVERNIGHT.  COULD SEE SOME LIGHT SNOW AT TIMES AS WELL AT THOSE
LOCATIONS OVERNIGHT WITH THE HIGH MOISTURE CONTENT AND CANADIAN
FRONT MOVING SOUTH.
GK

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

Nearby

Wind Chill Warnings in Idaho, 2014Every wind chill warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.